Interacting particle systems and Jacobi style identities

Balázs, Márton and Fretwell, Dan and Jay, Jessica (2022) Interacting particle systems and Jacobi style identities. Research in the Mathematical Sciences, 9 (3).

Full text not available from this repository.


We consider the family of nearest neighbour interacting particle systems on Z allowing 0, 1 or 2 particles at a site. We parametrise a wide subfamily of processes exhibiting product blocking measure and show how this family can be “stood up” in the sense of Balázs and Bowen (Ann Inst H Poincaré Probab Stat 54(1):514–528, 2018). By comparing measures, we prove new three variable Jacobi style identities, related to counting certain generalised Frobenius partitions with a 2-repetition condition. By specialising to specific processes, we produce two variable identities that are shown to relate to Jacobi triple product and various other identities of combinatorial significance. The family of k-exclusion processes for arbitrary k are also considered and are shown to give similar Jacobi style identities relating to counting generalised Frobenius partitions with a k-repetition condition.

Item Type:
Journal Article
Journal or Publication Title:
Research in the Mathematical Sciences
ID Code:
Deposited By:
Deposited On:
18 Jul 2023 11:50
Last Modified:
18 Oct 2023 16:55